# SDR DL73K010512

- Difficulty date: March 27, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- Aircraft time: 45,841 hours, 36,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TYPICAL CRACK WAS FOUND IN THE LOWER AFT CORNER OF THE  FWD GALLEY DOOR OPENING.  THE CRACK WAS 1.4 INCHES LONG IN THE SKIN AND BONDED DOUBLER ONLY (BEAR STRAP NOT CRACKED).  THE CRACK WAS ROUTED OUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER B737-200 SRM 53-30-03 FIG. 26 AND   ER/A 380408-14, REV A.
